Skip to content
My WebMD Sign In, Sign Up
Sex life issue
avatar
An_246552 posted:
It really sounds like there is a mental/emotional component going on but I wouldn't rule out the possibility of medical issues as well. If her hormones, body chemistry, or brain chemistry is off it can really screw up a person. If she is on any medications, to include certain vitamins and herbs, can really mess a person up. I know this personally. She needs a fantastic doctor who thinks wholistically. I have prayed for this, for the two of you.
Reply


Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
5 of 7 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website